<  Back to the Polytechnique Montréal portal

A branch-cut-and-price algorithm for the vehicle routing problem with stochastic demands

Charles Gauvin, Guy Desaulniers and Michel Gendreau

Article (2014)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/12329/
Journal Title: Computers and Operations Research (vol. 50)
Publisher: Elsevier
DOI: 10.1016/j.cor.2014.03.028
Official URL: https://doi.org/10.1016/j.cor.2014.03.028
Date Deposited: 18 Apr 2023 15:08
Last Modified: 18 Apr 2023 15:08
Cite in APA 7: Gauvin, C., Desaulniers, G., & Gendreau, M. (2014). A branch-cut-and-price algorithm for the vehicle routing problem with stochastic demands. Computers and Operations Research, 50, 141-153. https://doi.org/10.1016/j.cor.2014.03.028

Statistics

Dimensions

Repository Staff Only

View Item View Item